MAUDE Adverse Event Report: DePuy Ireland - 3015516266 ATTUNE; Attune Instruments : Instrument Cases

DePuy Ireland - 3015516266 ATTUNE; Attune Instruments : Instrument Cases
Catalog Number 254501709
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
Macro 9/10 tray that was sent for replacement of the other one that had broken plastic, also had broken plastic liner.Product was not put into circulation.No patient contact.Found prior to circulation and sterilization.Broken plastic in cut block size 10 base of tray.Was there any reported patient or user harm? no.Was there a significant delay? no.Additional information: broken plastic in cut block size 10 section base of the tray.It has a cracked section that is missing plastic when it arrived from set creations as a replacement product.Product was not put into circulation, and was immediately put aside for return.No patient contact.Found prior to circulation and sterilization.Reporter stated that they were not aware of any plastic pieces leaving the case or being found in the case when it arrived at the hospital from set creation.The case was not accepted by the hospital.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE
Common Device Name
Attune Instruments : Instrument Cases
Manufacturer (Section D)
DePuy Ireland - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50475535
Report Number1818910-2026-14680
Device Sequence Number10323512
Product Code FSM
UDI-Device Identifier10603295423591
UDI-Public(01)10603295423591(10)PV0098154
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254501709
Device Lot NumberPV0098154
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/28/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date08/27/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown